# SDR UPS07650593

- Difficulty date: September 3, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132101
- Part serial: 6086
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP ATB - WX RADAR FAIL DISPLAYED ON HSI W/BOTH SYSTEMS SELECTED.  WXR TEST DISPLAYS WXR FAIL WEAK R/T ON HSI.  ATB ACCOMPLISHED DUE TO NO WX RADAR AND THUNDERSTORMS ON PLANNED FLIGHT ROUTE.  T/S PER FIM 34-43-00.  FOUND WXR TRANSCEIVER INOP REMOVED AND REPLACED LEFT IRU & WXR TRANSCEIVER PER MM 34-43-01 & MM 34-21-01 & OPS CHECK NORMAL PER MM 34-43-00.  IRU P/N OFF HG1050AE09.  S/N OFF 9604132.  OK FOR SERVICE.
